# SDR SWAA2012032902707

- Difficulty date: March 28, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 75,130 hours, 62,407 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 6546452
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 GROUND SPOILER I/B ACTUATOR ATTACH POINT UPPER BOLT CRACKED.  REMOVED AND REPLACED GROUND SPOILER SUPPORT FITTING PER SRM.
